Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 
 

 

Bisimple inverse semi-groups


Author: N. R. Reilly
Journal: Trans. Amer. Math. Soc. 132 (1968), 101-114
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9947-1968-0227292-2
MathSciNet review: 0227292
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] A. H. Clifford, A class of d-simple semigroups, Amer. J. Math. 75 (1953), 547-556. MR 0056597 (15:98f)
  • [2] A. H. Clifford and G. B. Preston, The algebraic theory of semigroups, Vol. 1, Math. Surveys No. 7, Amer. Math. Soc., Providence, R. I., 1962; Vol. 2, 1967. MR 0218472 (36:1558)
  • [3] W. D. Munn, A class of irreducible matrix representations of an arbitrary inverse semigroup, Proc. Glasgow Math. Assoc. 5 (1), 1961, 41-48. MR 0153762 (27:3723)
  • [4] -, Uniform semilattices and bisimple inverse semigroups, Quart. J. Math. Oxford Ser. 17 (1966), 151-159. MR 0199292 (33:7441)
  • [5] N. R. Reilly, Embedding inverse semigroups in bisimple inverse semigroups, Quart. J. Math. Oxford Ser. (2) 16 (1965), 183-187. MR 0190251 (32:7664)
  • [6] R. J. Warne, Matrix representation of d-simple semigroups, Trans. Amer. Math. Soc. 106 (1963), 427-435. MR 0143836 (26:1386)
  • [7] -, Regular $ \mathcal{D}$-classes whose idempotents obey certain conditions, Duke Math. J. 33 (1966), 187-195. MR 0188331 (32:5770)
  • [8] -, I-bisimple semigroups (to appear).

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0227292-2
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society